Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 62, No. 3, 2005 · Contents

Journal Home

All Journals

ELibM Home



H. Movahedi-Lankarani and R. Wells:
On bi-Lipschitz embeddings

Bernd Süssmann:
Curve shortening and the four-vertex theorem

Lutfi N. Kalantan:
Almost normality and mild normality of the Tychonoff plank

Gen-qiang Wang and Sui Sun Cheng:
The set of periodic solutions of a neutral differential equation with constant delay and piecewise constant argument

Viorica Mariela Ungureanu:
Quadratic control of affine discrete-time, periodic systems with independent random perturbations

Joseph Lewittes:
Distribution of digits in periodic decimals

Pedro Alegría:
Orthogonal polynomials associated with the Nehari problem

P.G. LeFloch and J.M. Stewart:
Shock waves and gravitational waves in matter spacetimes with Gowdy symmetry

Publication date for this issue: 7 Mar 2008.

© 2005 Sociedade Portuguesa de Matemática
© 2005–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition